# SDR ARWA20071003

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 86,134 hours, 19,507 cycles
- Engine: Ge CF650C
- Engine time: 82,930 hours, 17,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 455871
- Condition: Making Metal
- Location: Nr 1
- Part time: 86,067 hours, 19,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM SVVA, FELT VIBRATION IN COCKPIT, THEN SMOKE IN COCKPIT, NR 1 ENGINE OIL QUANTITY TO ZERO AND OIL PRESSURE BEGAN FLUCTUATING; SHUTDOWN ENGINE NR 1 AT 1758Z.  TROUBLESHOOT NR 1 ENGINE PER TAFI 79-00-00; FOUND METAL CONTAMINATION ON SCAVAGE PUMP CHIP DETECTOR.  NR 1 ENGINE WAS REMOVED AND REPLACED AS PER WORKCARD NR 141R7101M.  OPERATIONAL CHECK AND RUN UP NORMAL AS PER DC-10 A/M/M 72-06-00.
